# SDR SWAA2022032071363

- Difficulty date: February 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL 0 CRACKED / [01] REMOVED MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL 0;[02] REMOVED MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL 0 IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0;[04] VERIFIED 2-3. OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 277 AND STA 294.5 BL 0 IAW DRAWING 141A5400 AND SRM 51-40-02-0G-0;[06] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 277 AND STA 294.5 BL 0 IAW DRAWING 141A5400 AND SRM 51-40-02-0G-0;[07] VERIFIED 5-6.
